MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they have an issue with the cobas infinity software.The cobas infinity software is not correctly processing test results received through the driver 281.1 from the urisys instrument.When a decimal result is received (e.G.1.005), the cobas infinity software processes and saves the result, removing the decimal point, which results in an integer result (e.G.1005).
 
Additional Manufacturer Narrative
The investigation determined that the support of the cobas inifinity version 1.2.X used by the customer ended on (b)(6) 2019.The driver version used by the customer was retired on (b)(6) 2019.The reported allegation could be reproduced for the retired driver version and the cobas infinity version used by the customer.When using the supported versions (cobas® infinity version 3.03.11 and commserver driver u2400v3 version 3.0.0.5), the results were correctly processed and saved in decimal formal.The investigation did not identify a product problem.It was not possible to reproduce the reported issue with the currently available version of the driver.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15537954
Report Number1823260-2022-03050
Device Sequence Number14951692
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown